# SDR REXA2018071000615

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,130 hours, 15,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FUEL SMELL COMING FROM FWD CLOSET. INSPECTED AREA AND THE AIR CONDITIONING DISTRIBUTION SYS IAW AMM 21-51-00 OPS TEST NORMAL NO SMELL PRESENT ANYWHERE IN CABIN NOR IN FWD CLOSET.
